# SDR AALA202408153338

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 67,067 hours, 39,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part serial: 010H00003948
- Condition: Defective
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER DOORS CLOSED AND SLIDES ARMED GOT RANDOM EVACUATING SIGNAL IN FLIGHT DECK. REPLACED DIRECTOR-CIDS#2
